Alert archive / Texas / Freeze Warnings in 2016

Freeze Warning 3, NWS Shreveport, LA

November 19, 20164 states

NWS Shreveport, LA issued this freeze warning at Nov 19, 2016, 3:08 AM CST for 4 states. It took effect at Nov 20, 2016, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 19, 2016, 3:08 AM CST (09:08 UTC)
In effect from
Nov 20, 2016, 12:00 AM CST
Expired
Nov 20, 2016, 9:00 AM CST
In force
9 hr
Issued by
NWS Shreveport, LA
All 48 counties

Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 9.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-11-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-11-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1729 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-128 m²/s²
0-3 km storm-relative helicity
-79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

836 
WWUS74 KSHV 190908
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
308 AM CST SAT NOV 19 2016

...A FREEZE WARNING IS IN EFFECT FOR THE ENTIRE FOUR STATE REGION 
FROM MIDNIGHT TONIGHT UNTIL 9 AM CST SUNDAY MORNING...

.A DRY AND COLD CANADIAN AIRMASS IS MOVING INTO THE REGION.
COMBINED WITH CLEAR SKIES AND LIGHT WINDS...THESE CONDITIONS WILL
ALLOW TEMPERATURES TO FALL BELOW FREEZING ACROSS THE ENTIRE AREA
OVERNIGHT TONIGHT AND INTO SUNDAY MORNING. THIS WILL BE THE FIRST
FREEZE THIS SEASON FOR MOST LOCATIONS.

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-191715-
/O.NEW.KSHV.FZ.W.0003.161120T0600Z-161120T1500Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
INCLUDING THE CITIES OF DE QUEEN, NASHVILLE, MINERAL SPRINGS, 
DIERKS, ASHDOWN, HOPE, PRESCOTT, TEXARKANA, STAMPS, LEWISVILLE, 
BRADLEY, MAGNOLIA, EL DORADO, SHREVEPORT, BOSSIER CITY, MINDEN, 
SPRINGHILL, HOMER, HAYNESVILLE, RUSTON, FARMERVILLE, BERNICE, 
MANSFIELD, STONEWALL, LOGANSPORT, COUSHATTA, MARTIN, ARCADIA, 
RINGGOLD, GIBSLAND, JONESBORO, MONROE, MANY, ZWOLLE, 
PLEASANT HILL, NATCHITOCHES, WINNFIELD, COLFAX, MONTGOMERY, 
DRY PRONG, CLARKS, GRAYSON, COLUMBIA, JENA, MIDWAY, OLLA, IDABEL,
BROKEN BOW, CLARKSVILLE, BOGATA, MOUNT VERNON, MOUNT PLEASANT, 
PITTSBURG, DAINGERFIELD, LONE STAR, NAPLES, OMAHA, ATLANTA, 
LINDEN, HUGHES SPRINGS, QUEEN CITY, MINEOLA, WINNSBORO, QUITMAN, 
HAWKINS, GILMER, BIG SANDY, JEFFERSON, TYLER, LONGVIEW, MARSHALL,
JACKSONVILLE, RUSK, HENDERSON, CARTHAGE, NACOGDOCHES, CENTER, 
LUFKIN, SAN AUGUSTINE, HEMPHILL, AND PINELAND
308 AM CST SAT NOV 19 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST 
SUNDAY. 

* EVENT...TEMPERATURES WILL FALL BELOW 32 DEGREES OVERNIGHT
  TONIGHT ACROSS THE ENTIRE AREA. LOCATIONS IN SOUTHEAST OKLAHOMA
  AND SOUTHERN ARKANSAS COULD EXPERIENCE TEMPERATURES IN THE MID
  TO UPPER 20S.

* TIMING...OVERNIGHT TONIGHT THROUGH MID MORNING SUNDAY.

* IMPACT...CROPS...TENDER VEGETATION...AND SENSITIVE PLANTS COULD
  BE DAMAGED OR KILLED IF LEFT OUTDOORS OR UNPROTECTED.
   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE
TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...
DRIVEWAYS...AND SIDEWALKS.

&&

$$

09
4 follow-up statements
173 
WWUS74 KSHV 191757
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
1157 AM CST SAT NOV 19 2016

...A FREEZE WARNING IS IN EFFECT FOR THE ENTIRE FOUR STATE REGION
FROM MIDNIGHT TONIGHT UNTIL 9 AM CST SUNDAY MORNING...

.A DRY AND COLD CANADIAN AIRMASS HAS MOVED INTO THE REGION. 
COMBINED WITH CLEAR SKIES AND LIGHT WINDS...THESE CONDITIONS WILL 
ALLOW TEMPERATURES TO FALL BELOW FREEZING ACROSS THE ENTIRE AREA 
OVERNIGHT TONIGHT AND INTO SUNDAY MORNING. THIS WILL BE THE FIRST 
FREEZE THIS SEASON FOR MOST LOCATIONS.

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-200330-
/O.CON.KSHV.FZ.W.0003.161120T0600Z-161120T1500Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
INCLUDING THE CITIES OF DE QUEEN, NASHVILLE, MINERAL SPRINGS, 
DIERKS, ASHDOWN, HOPE, PRESCOTT, TEXARKANA, STAMPS, LEWISVILLE, 
BRADLEY, MAGNOLIA, EL DORADO, SHREVEPORT, BOSSIER CITY, MINDEN, 
SPRINGHILL, HOMER, HAYNESVILLE, RUSTON, FARMERVILLE, BERNICE, 
MANSFIELD, STONEWALL, LOGANSPORT, COUSHATTA, MARTIN, ARCADIA, 
RINGGOLD, GIBSLAND, JONESBORO, MONROE, MANY, ZWOLLE, 
PLEASANT HILL, NATCHITOCHES, WINNFIELD, COLFAX, MONTGOMERY, 
DRY PRONG, CLARKS, GRAYSON, COLUMBIA, JENA, MIDWAY, OLLA, IDABEL,
BROKEN BOW, CLARKSVILLE, BOGATA, MOUNT VERNON, MOUNT PLEASANT, 
PITTSBURG, DAINGERFIELD, LONE STAR, NAPLES, OMAHA, ATLANTA, 
LINDEN, HUGHES SPRINGS, QUEEN CITY, MINEOLA, WINNSBORO, QUITMAN, 
HAWKINS, GILMER, BIG SANDY, JEFFERSON, TYLER, LONGVIEW, MARSHALL,
JACKSONVILLE, RUSK, HENDERSON, CARTHAGE, NACOGDOCHES, CENTER, 
LUFKIN, SAN AUGUSTINE, HEMPHILL, AND PINELAND
1157 AM CST SAT NOV 19 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST SUNDAY...

* EVENT...TEMPERATURES WILL FALL BELOW 32 DEGREES OVERNIGHT 
  TONIGHT ACROSS THE ENTIRE AREA. LOCATIONS IN SOUTHEAST 
  OKLAHOMA AND SOUTHERN ARKANSAS COULD EXPERIENCE TEMPERATURES 
  IN THE MID TO UPPER 20S. 

* TIMING...OVERNIGHT TONIGHT THROUGH MID MORNING SUNDAY.

* IMPACT...CROPS...TENDER VEGETATION...AND SENSITIVE PLANTS 
  COULD BE DAMAGED OR KILLED IF LEFT OUTDOORS OR UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE
TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...
DRIVEWAYS...AND SIDEWALKS.

&&

$$

VII
955 
WWUS74 KSHV 192147
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
347 PM CST SAT NOV 19 2016

...A FREEZE WARNING IS IN EFFECT FOR THE ENTIRE FOUR STATE REGION
FROM MIDNIGHT TONIGHT UNTIL 9 AM CST SUNDAY MORNING...

.A DRY AND COLD CANADIAN AIRMASS HAS MOVED INTO THE REGION.
COMBINED WITH CLEAR SKIES AND LIGHT WINDS...THESE CONDITIONS WILL
ALLOW TEMPERATURES TO FALL BELOW FREEZING ACROSS THE ENTIRE AREA
OVERNIGHT TONIGHT AND INTO SUNDAY MORNING. THIS WILL BE THE FIRST
FREEZE THIS SEASON FOR MOST LOCATIONS.

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-200600-
/O.CON.KSHV.FZ.W.0003.161120T0600Z-161120T1500Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
INCLUDING THE CITIES OF DE QUEEN, NASHVILLE, MINERAL SPRINGS, 
DIERKS, ASHDOWN, HOPE, PRESCOTT, TEXARKANA, STAMPS, LEWISVILLE, 
BRADLEY, MAGNOLIA, EL DORADO, SHREVEPORT, BOSSIER CITY, MINDEN, 
SPRINGHILL, HOMER, HAYNESVILLE, RUSTON, FARMERVILLE, BERNICE, 
MANSFIELD, STONEWALL, LOGANSPORT, COUSHATTA, MARTIN, ARCADIA, 
RINGGOLD, GIBSLAND, JONESBORO, MONROE, MANY, ZWOLLE, 
PLEASANT HILL, NATCHITOCHES, WINNFIELD, COLFAX, MONTGOMERY, 
DRY PRONG, CLARKS, GRAYSON, COLUMBIA, JENA, MIDWAY, OLLA, IDABEL,
BROKEN BOW, CLARKSVILLE, BOGATA, MOUNT VERNON, MOUNT PLEASANT, 
PITTSBURG, DAINGERFIELD, LONE STAR, NAPLES, OMAHA, ATLANTA, 
LINDEN, HUGHES SPRINGS, QUEEN CITY, MINEOLA, WINNSBORO, QUITMAN, 
HAWKINS, GILMER, BIG SANDY, JEFFERSON, TYLER, LONGVIEW, MARSHALL,
JACKSONVILLE, RUSK, HENDERSON, CARTHAGE, NACOGDOCHES, CENTER, 
LUFKIN, SAN AUGUSTINE, HEMPHILL, AND PINELAND
347 PM CST SAT NOV 19 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST SUNDAY...

* EVENT...TEMPERATURES WILL FALL BELOW 32 DEGREES OVERNIGHT 
  TONIGHT ACROSS THE ENTIRE AREA. LOCATIONS IN SOUTHEAST 
  OKLAHOMA AND SOUTHERN ARKANSAS COULD EXPERIENCE TEMPERATURES 
  IN THE MID TO UPPER 20S. 

* TIMING...OVERNIGHT TONIGHT THROUGH MID MORNING SUNDAY.

* IMPACT...CROPS...TENDER VEGETATION...AND SENSITIVE PLANTS 
  COULD BE DAMAGED OR KILLED IF LEFT OUTDOORS OR UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE
TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...
DRIVEWAYS...AND SIDEWALKS.

&&

$$

VII
166 
WWUS74 KSHV 200400  
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
1000 PM CST SAT NOV 19 2016

...A FREEZE WARNING IS IN EFFECT FOR THE ENTIRE FOUR STATE AREA 
FROM MIDNIGHT TONIGHT UNTIL 9 AM CST SUNDAY MORNING...

.A COLD CANADIAN AIRMASS IS NEARBY IN AUSTIN TEXAS. CLEAR SKIES 
AND NEAR CALM CONDITIONS WILL ALLOW FOR PERFECT RADIATIONAL
COOLING OF OUR TEMPERATURES TO NEAR OR BELOW FREEZING OVERNIGHT 
AND FOR A FEW HOURS PAST DAYBREAK. THIS WILL BE THE FIRST LIGHT 
FREEZE THIS SEASON FOR MOST LOCATIONS.

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-201500-
/O.CON.KSHV.FZ.W.0003.161120T0600Z-161120T1500Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
INCLUDING THE CITIES OF DE QUEEN, NASHVILLE, MINERAL SPRINGS, 
DIERKS, ASHDOWN, HOPE, PRESCOTT, TEXARKANA, STAMPS, LEWISVILLE, 
BRADLEY, MAGNOLIA, EL DORADO, SHREVEPORT, BOSSIER CITY, MINDEN, 
SPRINGHILL, HOMER, HAYNESVILLE, RUSTON, FARMERVILLE, BERNICE, 
MANSFIELD, STONEWALL, LOGANSPORT, COUSHATTA, MARTIN, ARCADIA, 
RINGGOLD, GIBSLAND, JONESBORO, MONROE, MANY, ZWOLLE, 
PLEASANT HILL, NATCHITOCHES, WINNFIELD, COLFAX, MONTGOMERY, 
DRY PRONG, CLARKS, GRAYSON, COLUMBIA, JENA, MIDWAY, OLLA, IDABEL,
BROKEN BOW, CLARKSVILLE, BOGATA, MOUNT VERNON, MOUNT PLEASANT, 
PITTSBURG, DAINGERFIELD, LONE STAR, NAPLES, OMAHA, ATLANTA, 
LINDEN, HUGHES SPRINGS, QUEEN CITY, MINEOLA, WINNSBORO, QUITMAN, 
HAWKINS, GILMER, BIG SANDY, JEFFERSON, TYLER, LONGVIEW, MARSHALL,
JACKSONVILLE, RUSK, HENDERSON, CARTHAGE, NACOGDOCHES, CENTER, 
LUFKIN, SAN AUGUSTINE, HEMPHILL, AND PINELAND
1000 PM CST SAT NOV 19 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT UNTIL 9 AM SUNDAY...

* EVENT...TEMPERATURES WILL FALL BELOW 32 DEGREES OVERNIGHT 
  TONIGHT ACROSS THE ENTIRE AREA. LOCATIONS IN SOUTHEAST 
  OKLAHOMA AND SOUTHERN ARKANSAS COULD EXPERIENCE TEMPERATURES 
  IN THE MID TO UPPER 20S. 

* TIMING...OVERNIGHT AND THROUGH THE EARLY TO MID MORNING SUNDAY.

* IMPACT...CROPS...TENDER VEGETATION AND SENSITIVE PLANTS COULD 
  BE DAMAGED OR KILLED IF LEFT OUTDOORS OR UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY AFFECT CROPS AND POSSIBLY KILL
TENDER OR SENSITIVE VEGETATION.

&&

$$

24
737 
WWUS74 KSHV 200934
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
334 AM CST SUN NOV 20 2016

...A FREEZE WARNING REMAINS IN EFFECT FOR THE ENTIRE FOUR STATE 
AREA UNTIL 9 AM CST THIS MORNING...

.A COLD CANADIAN AIRMASS HAS SETTLED INTO THE AREA. CLEAR SKIES 
AND NEAR CALM CONDITIONS HELP TEMPERATURES FALL TO NEAR OR BELOW
FREEZING THIS MORNING. THIS WILL BE THE FIRST FREEZE THIS SEASON
FOR MOST LOCATIONS. TEMPERATURES WILL CLIMB ABOVE FREEZING BY THE
MID MORNING HOURS.

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-201500-
/O.CON.KSHV.FZ.W.0003.000000T0000Z-161120T1500Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
INCLUDING THE CITIES OF DE QUEEN, NASHVILLE, MINERAL SPRINGS, 
DIERKS, ASHDOWN, HOPE, PRESCOTT, TEXARKANA, STAMPS, LEWISVILLE, 
BRADLEY, MAGNOLIA, EL DORADO, SHREVEPORT, BOSSIER CITY, MINDEN, 
SPRINGHILL, HOMER, HAYNESVILLE, RUSTON, FARMERVILLE, BERNICE, 
MANSFIELD, STONEWALL, LOGANSPORT, COUSHATTA, MARTIN, ARCADIA, 
RINGGOLD, GIBSLAND, JONESBORO, MONROE, MANY, ZWOLLE, 
PLEASANT HILL, NATCHITOCHES, WINNFIELD, COLFAX, MONTGOMERY, 
DRY PRONG, CLARKS, GRAYSON, COLUMBIA, JENA, MIDWAY, OLLA, IDABEL,
BROKEN BOW, CLARKSVILLE, BOGATA, MOUNT VERNON, MOUNT PLEASANT, 
PITTSBURG, DAINGERFIELD, LONE STAR, NAPLES, OMAHA, ATLANTA, 
LINDEN, HUGHES SPRINGS, QUEEN CITY, MINEOLA, WINNSBORO, QUITMAN, 
HAWKINS, GILMER, BIG SANDY, JEFFERSON, TYLER, LONGVIEW, MARSHALL,
JACKSONVILLE, RUSK, HENDERSON, CARTHAGE, NACOGDOCHES, CENTER, 
LUFKIN, SAN AUGUSTINE, HEMPHILL, AND PINELAND
334 AM CST SUN NOV 20 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* EVENT...TEMPERATURES WILL FALL BELOW 32 DEGREES THIS MORNING  
  ACROSS THE ENTIRE AREA. LOCATIONS IN SOUTHEAST OKLAHOMA AND 
  SOUTHERN ARKANSAS COULD EXPERIENCE TEMPERATURES IN THE MID TO 
  UPPER 20S. 

* TIMING...TEMPERATURES WILL WARM ABOVE FREEZING BY 9 AM CST THIS
  MORNING.

* IMPACT...CROPS...TENDER VEGETATION AND SENSITIVE PLANTS COULD 
  BE DAMAGED OR KILLED IF LEFT OUTDOORS OR UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY AFFECT CROPS AND POSSIBLY
KILL TENDER OR SENSITIVE VEGETATION.

&&

$$

09

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this freeze warning went out at Nov 18, 11:25 PM CST, 3 hours 43 minutes earlier.

Area forecast discussion, Nov 18, 11:25 PM CST, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1125 PM CST Fri Nov 18 2016

.AVIATION...
Cold front and associated -SHRA/-TSRA have shifted east of the
region leading to SKC and slightly breezy northwest wind speeds
/aoa 10-13 kts/. Wind speeds anticipated to stay up overnight so
fog will not be a factor. Slightly breezy northwest winds and SKC
will persist throughout the day on Saturday, with wind speeds
progged to finally decline to/below 5 kts after sunset Saturday.

&&

.PREV DISCUSSION... /issued 910 PM CST Fri Nov 18 2016/

UPDATE...
Cold front has cleared our far southeast zones late this evening
and regional radar mosaics show that the precipitation has pushed
south and east of our region as well. For that reason...feel like
its safe to remove precip mention for the remainder of the night.
Also IR imagery showing that the clearing line is just about
through our southeast parishes as well. While there remains a
strong tight pressure gradient in place...sustained winds and
gusts are just not meeting our Lake Wind Advisory criteria so for
the evening update...will be canceling the Advisory which was in
effect until 11 pm. 03z temps are in the ballpark so kept
overnight low temps unchanged. All other grids in good shape with
no additional changes necessary. After a cool day on Saturday...it
 still appears that a good majority of our area will experience
its first freeze of the fall season. Freeze Warnings will likely
be issued for most of our region for Saturday Night/Sunday
Morning.

Update will be out shortly...13.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  41  61  32  63 /   0   0   0   0
MLU  41  61  30  61 /   0   0   0   0
DEQ  33  56  26  60 /   0   0   0   0
TXK  38  59  30  61 /   0   0   0   0
ELD  38  59  28  60 /   0   0   0   0
TYR  39  60  34  65 /   0   0   0   0
GGG  39  60  32  64 /   0   0   0   0
LFK  40  63  32  64 /   0   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

29/13
Hazardous weather outlook, Nov 18, 9:26 PM CST, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
926 PM CST FRI NOV 18 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-191200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
926 PM CST FRI NOV 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NEAR OR BELOW FREEZING TEMPERATURES ARE POSSIBLE ACROSS SOUTHEAST
OKLAHOMA TONIGHT AND INTO SATURDAY MORNING. SUBFREEZING
TEMPERATURES ARE LIKELY NEARLY AREAWIDE SATURDAY NIGHT AND INTO
SUNDAY MORNING.

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY AND INTO
WEDNESDAY. THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS.
HOWEVER...SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED.

13

Nearby

Freeze Warnings in Texas, 2016Freeze Warnings in Louisiana, 2016Freeze Warnings in Arkansas, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.